Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2019 | Journal Article | IST-REx-ID: 6756   OA
Pranav P, Adler RJ, Buchert T, Edelsbrunner H, Jones BJT, Schwartzman A, Wagner H, Van De Weygaert R. 2019. Unexpected topology of the temperature fluctuations in the cosmic microwave background. Astronomy and Astrophysics. 627, A163.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050   OA
Akopyan A, Fedorov R. 2019. Two circles and only a straightedge. Proceedings of the American Mathematical Society. 147, 91–102.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6671   OA
Boissonnat J-D, Lieutier A, Wintraecken M. 2019. The reach, metric distortion, geodesic convexity and the variation of tangent spaces. Journal of Applied and Computational Topology. 3(1–2), 29–58.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6828   OA
Brown A. 2019. Arakawa-Suzuki functors for Whittaker modules. Journal of Algebra. 538, 261–289.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5678   OA
Edelsbrunner H, Nikitenko A. 2019. Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry. 62(4), 865–878.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed